# SDR CALA2021081601343

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 65,412 hours, 28,255 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 OPS REPORTS FUEL CAP LANYARD IS MISSING PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY CDL 28A UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V901923 MAC RELATED WORK ORDER 000000003017137 AND PRTR LUSK, GREG (V901923)APPLIED CDL 28A. STICKER INSTALLED LUSK, GREG (V901923)APPLIED CDL 28A. STICKER INSTALLED DISPATCH DESK: 22   NAME: JEFF DATE: 13-AUG-21- DEFERRED DIRECTLY BY TOMC INSTALLED NEW CABLE ASSEMBLY TO FUEL CAP. OPS CHECKS GOOD.
